# SDR SWAA2024090317924

- Difficulty date: July 26, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB LOCATED BETWEEN STA492.4 TO STA500A AND RBL21 WL156 AT FWD CARGO COMPARTMENT 2024-454556<[01] REPLACED SHIELD WEB LOCATED BETWEEN STA492.4 TO STA500A AND RBL21 WL156 AT FWD CARGO COMPARTMENT B737-700 SRM 51-40-02; SRM 51-10-02-0G-0 Ï¿½TEM 9 AND DWG 143A0080 SHEET 19 REV - SEE INDIVIDUAL SIGNS OFF BELOW;[02] (TECHNICIAN); 24-AUG-2024 04:33 UTC  REPLACED SHIELD WEB LOCATED BETWEEN STA492.4 TO STA500A AND RBL21 WL156 AT FWD CARGO COMPARTMENT B737-700 SRM 51-40-02; SRM 51-10-02-0G-0 Ï¿½TEM 9 AND DWG 143A0080 SHEET 19 REV - SEE INDIVIDUAL SIGNS OFF BELOW RII;[03] CORRECTED ITEM 2 REPLACED SHIELD WEB LOCATED BETWEEN STA492.4 TO STA500A AND RBL21 WL156 AT FWD CARGO COMPARTMENT B737-700 SRM 51-40-02; SRM 51-10-02-0G-0 Ï¿½TEM 9 AND DWG 143A0080 SHEET 19 REV -.
